RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 6(366), Pages 229–230 (Mi umn1686)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Belyi functions of dessins d'enfants of genus 2 with 4 edges

N. M. Adrianova, G. B. Shabatbc

a M. V. Lomonosov Moscow State University
b Russian State University for the Humanities
c Independent University of Moscow

DOI: https://doi.org/10.4213/rm1686

Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:6, 1237–1239

Bibliographic databases:

MSC: Primary 05C10; Secondary 14H55
Presented: С. К. Ландо
Accepted: 01.12.2005

Citation: N. M. Adrianov, G. B. Shabat, “Belyi functions of dessins d'enfants of genus 2 with 4 edges”, Uspekhi Mat. Nauk, 60:6(366) (2005), 229–230; Russian Math. Surveys, 60:6 (2005), 1237–1239

Citation in format AMSBIB
\Bibitem{AdrSha05}
\by N.~M.~Adrianov, G.~B.~Shabat
\paper Belyi functions of dessins d'enfants of genus~2 with 4 edges
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 6(366)
\pages 229--230
\mathnet{http://mi.mathnet.ru/umn1686}
\crossref{https://doi.org/10.4213/rm1686}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2225202}
\zmath{https://zbmath.org/?q=an:1139.14028}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60.1237A}
\elib{http://elibrary.ru/item.asp?id=25787255}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 6
\pages 1237--1239
\crossref{https://doi.org/10.1070/RM2005v060n06ABEH004291}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000237188900013}
\elib{http://elibrary.ru/item.asp?id=13474259}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33646413921}


Linking options:
  • http://mi.mathnet.ru/eng/umn1686
  • https://doi.org/10.4213/rm1686
  • http://mi.mathnet.ru/eng/umn/v60/i6/p229

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. Lárusson, T. M. Sadykov, “A discrete version of the Riemann–Hilbert problem”, Russian Math. Surveys, 63:5 (2008), 973–975  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. V. A. Dremov, “Computation of two Belyi pairs of degree 8”, Russian Math. Surveys, 64:3 (2009), 570–572  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Girondo E., Torres-Teigell D., “Genus 2 BelyA surfaces with a unicellular uniform dessin”, Geom Dedicata, 155:1 (2011), 81–103  crossref  mathscinet  zmath  isi  elib
    4. G. B. Shabat, “Belyi Pairs and Fried Families”, Proc. Steklov Inst. Math., 307 (2019), 281–293  mathnet  crossref  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:502
    Full text:244
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020